# SDR QXEA200400772

- Difficulty date: November 10, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 7,912 hours, 6,033 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 61903
- Condition: Failed
- Location: Brakes
- Part time: 7,912 hours, 6,033 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2556 - THE CREW REPORTED SUBSTANTIAL LEFT BRAKE FADE DURING LANDING.  THE LT OUTBOARD BTMS INDICATES 04 AND THE LT INBOARD BTMS INDICATES 00.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE NR 2 VOLUMETRIC FUSE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
